| Model Number |
UNIVERS VAULTLOCK GLENOID TRIAL, X-LARGE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 06/29/2023, it was reported by a sales representative via sems that an ar-9236-04pp glenoid trial broke.This occurred during a case, the trial broke when being removed from the glenoid.The doctor was able to retrieve all pieces from the patient.There was no additional information provided, additional information has been requested.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint is confirmed.Upon visual inspection, it was noted that the center post had broken off.The post was not returned for investigation.The most likely cause is the result of damage incurred during the removal process.